# SDR FDEA200903110891

- Difficulty date: March 11, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 55,243 hours, 9,241 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 141A3521
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP UPPER SURFACE FOUND CHAFED THROUGH ON SKIN AT 9 INCHES OUTBOARD OF INBOARD END.  TRIMMED OFF AS PER SRM 57-10-00 FIGURE 39 VOLUME I REVISION 40. REPAIR DOUBLER AND FILLER FABRICATED   AND INSTALLED AS PER SRM 57-10-00 FIGURE 39 VOLUME I REVISION 40.
